${\mathcal N}$-ideals of subtraction algebras
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 173-184
Published online June 1, 2010
Young Bae Jun, Jacob Kavikumar, and Keum Sook So
Gyeongsang National University, Universiti Tun Hussein Onn Malaysia, and Hallym University
Abstract : Using ${\mathcal N}$-structures, the notion of an ${\mathcal N}$-ideal in a subtraction algebra is introduced. Characterizations of an ${\mathcal N}$-ideal are discussed. Conditions for an ${\mathcal N}$-structure to be an ${\mathcal N}$-ideal are provided. The description of a created ${\mathcal N}$-ideal is established.
Keywords : subtraction algebra, ${\mathcal N}$-ideal, ${\mathcal N}$-subalgebra, created ${\mathcal N}$-ideal
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd